# SDR 7GMB201807021

- Difficulty date: June 29, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N286HF
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501177
- Aircraft time: 5,216 hours, 4,191 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: K9321060A12
- Part serial: 1890292985
- Condition: Failed
- Location: Cockpit
- Part time: 5,216 hours, 4,191 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT PRIOR TO FLIGHT, MFD 1 BACKGROUND COLOR TURNED RED, MATCHING THE EGPWS RED THAT WAS ALREADY TURNED ON.  RESOLVED BY ISOLATING MFD BY PULLING CB.  PROBLEM RESOLVED.  IN FLIGHT, CLIMBING OUT THRU FL150, THE SCREEN THEN BECAME A CONSTANT FLICKER (EVERY 5 SEC APPROX).  THE FONT/ICONS WERE A BIT BLURRY, AND THERE WAS A GREYED OUT BLOCK IN THE UPPER THIRD OF THE MFD.  ALTHOUGH FONT/ICONS WERE STILL SOMEWHAT VISIBLE IN THAT BLOCK.  ONCE ON THE GROUND, THE CREW POWERED DOWN THE WHOLE AIRCRAFT.  AFTER RESTART, THE PROBLEM STILL EXISTED AS PREVIOUS. MAINTENANCE DEFERRED THE DISPLAY. THE DISPLAY TO BE REPLACED UPON PART DELIVERY.
